News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: hepatitis B injections


 usman ghani - Fri Sep 24, 2004 4:10 pm

i did not mean to vaccinations,i mean to "hepatitis B treatment injections"
why does this disease treatment injections so much side effects,such as high fever,i repeated my quiz,please reply,sorry for disturbing again
 Dr. Yasser Mokhtar - Fri Sep 24, 2004 9:04 pm

User avatar Dear Usman,

If i understand the question correctly and you mean interferon specifically, why does this medication (interferon) have such bad side effects, the answer is because this is the way it is, when they give medications to people, some of the medications cause some side effects or reactions to some people.

If the patient who is taking the medication can not tolerate it because of its side effects, there are other alternatives.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here